# SDR DALA13019460920

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 65,590 hours, 49,895 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE SYS AFT LT AND RT SPRING BRACKETS ARE WORN FROM THE SPRING.  THE BRACKETS WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
